# SDR 2008UALA03275

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 40,093 hours, 5,969 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Failed
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PACK MODE R RIGHT PACK AIR CYCLE MACHINE HAS FAILED, OR RIGHT ECONOMY COOLING VALVE FAILED OPEN, OR BOTH RIGHT CONDENSOR INLET TEMP SENSORS FAILED.  RIGHT PACK IS OPERATING IN A NON-NORMAL MODE (HEAT EXCHANGER ONLY COOLING MODE).  ADVISORY CREW COMMENTS:  PACK MODE R.
